Iv fentanyl side effects medication

Common Questions and Answers about Iv fentanyl side effects medication

actiq

Avatar f tn Hi Jennifer, How are you? Medication side effects may or may not occur to patients. You were given pain medication, anti-inflammatory, antihistamine and antipsychotic/tranqulizer. You may experience gastrointestinal symptoms like nausea, vomiting and sedative effects. However, it is important that any sign of allergic reaction such as difficulty of breathing, swelling of your face, lips, tongue, or throat. twitching or tremor will warrant immediate attention. Take care and do keep us posted.
Avatar n tn I was on 25 mcg of fentanyl and was having side effects so I took the patch off 3 days ago, Now I am in terrible pain all over and can barely get out of bed. What can I do ? If I can tough it out a few more days will I get better?
Avatar f tn I had no choice but to stop the patches cold turkey due to severe side effects that could have ended up killing me, so I will never go back on them. I'n now on another pain medication which doesn't do as well for the pain, but I also don't have the severe side effects that I was getting with the fentanyl patch. Please do try and contact the manufacturer of your patches to see about their patient assistance programs.
847512 tn?1272567062 This medication may cause constipation, lightheadedness, dizziness, drowsiness, stomach upset, nausea or flushing the first few days as your body adjusts to the medication. If these symptoms persist or become bothersome, inform your doctor. Notify your doctor if you develop: irregular or slow heartbeat, anxiety, tremors, seizures. If the area around the patch becomes red, itchy or irritated, try a new site. If the irritation continues or becomes worse, contact your doctor.
Avatar f tn She was prescribed Kytril to take for 2 days with 12 hours interval to help with side effects. She still had bouts of vomiting during the night. Can Kytril be taken for another day or 2? Thank You very much. We're very concerned that she hasn't felt better so far.
Avatar f tn Iv always suffered with constipation and it gets so much worse during pregnancy it's unreal, haven't had BM in 2 weeks now (sometimes it's longer). I took 1 dulcolax tablet on Monday night, woke up at 4am with stomach cramps. It's been 2 days and the diarrhea is just going away but iv still not had a bowel movement. Went to see a gastro doctor yesterday who prescribed me Docusate 100mg (Colace).
909257 tn?1242668182 Pain medications have numerous side effects and those who do take pain meds on a regular basis do usually have some kind of depression due to the fact that they do have chronic pain but as far as the meds causing depression or bipolar no I do not believe so.
Avatar f tn Some of you here know my long story. I won't bother going into the history again, but if you care to know more, I think I have it written in a journal or some post. It's been four years since my first surgery. Since then, my medications have escalated. I've always had a love-hate relationship with the medication. I hated being on them and worried constantly about addiction. Rationally, I know the difference between addiction/dependence. But emotionally I can't help worry.
Avatar f tn ) lidocaine patch There all really different and they each have pros and cons, as well as a big spectrum of side effects -- for example, in the forums here, I see people mentioning the hell they go through withdrawing from fentanyl. And at the same time, it looks like withdrawing from buprenorphine (or any opiate for that matter) is no walk in the park, either.
Avatar m tn Subs have a ceiling dose above which you will not feel additional euphoria, only side-effects. You might talk to your doctor about reducing your dose to 12, 10 or 8 mgs. You might feel better that way.
Avatar f tn I am suspecting the local anesthetic absorbed by capillary action, or IV anesthesia used during your procedure may have caused these side effects -- perhaps the benzodiazepene medication midazolam (Versed) given as part of the "conscious sedation" used for this procedure.
1196338 tn?1265163728 The same thing happens with many other side effects. Side effects that are long term, and are interfering with your ability to function more than the pain would have, are probably a good reason to cease a given medication, or at least try a lower dose for a time.
790421 tn?1341230131 t feel that the benefits of using it outweigh any risks/side effects. Some of the side effects, such as drowsiness, should lessen or go away as your body adjusts to it. I, myself, was on the fentanyl patches for about three years until I began having a severe reaction to it and had to stop them. For me, they did provide very good pain control. My doctor also had me on a short acting pain med for breakthrough pain, which is not unusual for any type of long acting pain med.
539209 tn?1225972263 Lyrica is wonderful once you get passed the side effects,,usually takes a week,,,,,Also lyrica is a schedule 5 drug,,with Morphine componants
Avatar f tn If you prefer less than 200 mcg/hr Fentanyl, your doctor could prescribe more medication in long acting pill form and less in transdermal patches. Given incomplete cross tolerance, you may need less of the Oxycontin, Opana ER, or MS Contin (Exalgo is a option as well) than the conversion based numbers above.
Avatar f tn Please remember, this is a very powerful drug,. stronger than morphine (times stronger). Read up on fentanyl and the side effects, The fentanyl controls the pain related to how the brain feels pain and it is very powerful. You may not realize what this drug is doing but it works on the brains sensory perception of pain. If you are having side effects, PLEASE CHECK WITH YOUR DOCTOR. If 100mcgt does not control the pain and you are having side effects, something is wrong.
Avatar n tn Hi Alisunshine, If he is just laying in bed the dosage of the patch may be too strong for him or it may take a bit for his system to adjust. Do your best to encourage him not to take additional meds unless they are prescribed for him by the same physician. If he is still in bed feeling "doped up" after a few days you may want to have his discuss this with his physician. Any narcotic can be produce withdrawal symptoms once you stop taking them.
Avatar f tn Hello, If you Google for ' ramipril side effects ' or simvastatin side effects ' you will get more details. Ramipril has been indicated to cause sexual problems, but both these drugs can affect liver function and in turn affect sexual performance.Further more, statin drugs can cause muscle weakness and may lead to a drop in overall energy level.
400099 tn?1282954864 Hi Willowwoman7, I took 1000 mg of Solu-Medrol (steroid) for 6 days for my Optic Neuritis and ONI. My symptoms did not improve until day 10 and the condition did not stop until day 12. I've heard that ON "normally" lasts for 15 days to 6 weeks. I'm not sure about the normal course of ONI, but I still have a very slight amount of Nystagma that is fading day by day. The side effects were horrible, but I found ways to alleviate some of them.
Avatar f tn It takes 4-5 days for serum fentanyl levels to reach steady state in a new patient, so give it a week if your side effects aren't life threatening. If it doesn't work for you, call your doctor and tell them. The patch comes in 12.5, 25, and 50 microgram strength. If the 50 is too strong, then perhaps you'd do better on a lower dose.
Avatar f tn Has anyone else taking Fluoxetine (similar to Prozac) experienced side effects? I have noticed some odd changes in the way my body responds to exercise; specifically, excessive sweating. I'm not sure if the medication is directly linked, but in the past year (I have been taking the drug for about 2.5 years) I break into an all over the body sweat very easily, and it has happened even when I'm not exercising.
767538 tn?1276575320 The effects did last 72 hours for me. Expect some side effects until your system adjust to the medication. I only took it for a few months. I developed a horrible allergy to the adhesive. Others will post with more information. Good luck. I hope it works well for you. Please let us know.